Nagoya Mathematical Journal

A property of the principal cluster sets of a class of holomorphic functions

F. Bagemihl

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 43 (1971), 157-159.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798372

Mathematical Reviews number (MathSciNet)
MR0289777

Zentralblatt MATH identifier
0198.41602

Subjects
Primary: 30.62

Citation

Bagemihl, F. A property of the principal cluster sets of a class of holomorphic functions. Nagoya Math. J. 43 (1971), 157--159.https://projecteuclid.org/euclid.nmj/1118798372


Export citation

References

  • [1] F. Bagemihl, Some results and problems concerning chordal principal cluster sets, Nagoya Math. J. 29 (1967), 7-18.
  • [2] E.F. Collingwood and M.L. Cartwright, Boundary theorems for a function meromorphic in the unit circle, Acta Math. 87 (1952), 83-146.
  • [3] I.I. Priwalow, Randeigenschften analytischer Funktionen, Berlin, 1956. University ofWisconsin-Milwaukee